Active ingredient (in each caplet)
Acetaminophen .....................500 mg
Pain Reliever/ Fever Reducer
Temporarily relieves minor aches and pains due to:
temporarily reduces fever
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage.
Do not use with any other drug containing acetaminophen
Stop use and ask a doctor if
These could be signs of a serious condition.
Indicated for pain relief.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact poison control center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
adults and children 12 years and over
children under 12 years
Carnauba wax, hypromellose, polyethylene glycol, propylene glycol, povidone, pregelatinized starch, stearic acid, titanium dioxide
This product is not manufactured or distributed by McNeil Consumer & Specialty Pharmaceuticals, distributor of Tylenol®
Questions or Comments?
1212 Cranbury S River Road
Cranbury, NJ 08512
|Marketing Category||Application Number or Monograph Citation||Marketing Start Date||Marketing End Date|
|OTC monograph not final||part343||03/28/2011|
|Labeler - Cispharma, Inc (833171445)|
|Registrant - Cispharma, Inc (833171445)|